Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 2, Issue 3

Issues

Volume 13 (2015)

On subaddidive and Ψ-additive mappings

Janusz Matkowski
Published Online: 2004-06-01 | DOI: https://doi.org/10.2478/BF02475241

    About the article

    Published Online: 2004-06-01

    Published in Print: 2004-06-01


    Citation Information: Open Mathematics, Volume 2, Issue 3, Pages 493–493, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475241.

    Export Citation

    © 2004 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

    Comments (0)

    Please log in or register to comment.
    Log in